# SDR MALA040247

- Difficulty date: March 5, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN PBE LOST VACUUM SEAL.  MX REPLACED PBE.
